# SDR COMA9860161

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 48 MONTH INSPECTION TASK 002-54-410-500, LEFT ENGINE PYLON FRONT SPAR/ENGINE MOUNT IS DAMAGED ON INBOARD SIDE OF ACCESS HOLE FOR 14TH STAGE BLEED AIR.  REPAIRED DAMAGE IAW REO 601R-54-50-010.
